| Model Number |
CNAET0 |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that the serial number of the lens was found miswritten after surgery.No problem occurred with the iol.There's no patient harm.
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.11.The product was not returned for analysis.A product history record review and a non-conformance review of the reported lot number was conducted.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Photo provided shows secondary label set for serial number (b)(6).Where the serial number should be identified, it instead contains part of the gtin number.The root cause is deemed to be internal-manufacturing related.Labels with the incorrect data reference for the human readable serial number were released.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is:(b)(4).